MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET MD20 - 12; OXIMETER

MASIMO - 40 PARKER RD SET MD20 - 12; OXIMETER
Model Number 4104
Medical Device Problem Codes Sensing Intermittently (1558); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Death (1802)
Date of Event 11/02/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
It was reported that the cable sometimes doesn't work and the measuring device (rad-8) shows the error message "sen off".The patient was being monitored at home with the cable has expired on (b)(6) 2016.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.
 
Additional Manufacturer Narrative
Corrected data updated to include "adverse event;" and "death" and the provided date: "(b)(6) 2016".

Brand Name
RD SET MD20 - 12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6158917
Report Number2031172-2016-01400
Device Sequence Number13642890
Product Code DQA
UDI-Device Identifier00843997010313
UDI-Public(01)00843997010313(11)160801(10)16H5T
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4104
Device Catalogue Number4104
Device Lot Number16H5T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2016
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/21/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date02/06/2017
05/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;